# SDR SWI2025F01597

- Difficulty date: May 15, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Screw
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL HAS 1 EA SHANKED SCREW AT LOCKOUT   (C-CHECK)  REPAIRED 1 EA. FASTENER HOLE AT LOCKOUT ON LT UPPER TRANSCOWL IAW REO 690-54-21-575, REV-, COMPLIED WITH SKYWEST TASK CARD 51-900-1002 SKY.
